# SDR SIMA201132503

- Difficulty date: November 18, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 19,257 hours, 13,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3612 THE CREW REPORTED THAT AFTER TAKEOFF THE NUMBER 1 FLIGHT ATTENDANT REPORTED A LOUD NOISE FROM THE MAIN CABIN DOOR.  F/A ALSO REPORTED THE OUTSIDE WAS VISIBLE THROUGH THE CRACK IN THE UPPER LEFT CORNER OF THE DOOR SEAL AT LEAST 1 INCH.  THE NUMBER 2 FLIGHT ATTENDANT REPORTED THE SOUND WAS AUDIBLE IN ROW 18, HOWEVER THERE SEEMED TO BE NO PRESSURIZATION PROBLEMS.  THE AIRCRAFT CLIMBED AT 500 FPM AND DID STOP CLIMBING AT 1500 FT.  THE CREW ELECTED TO RETURN TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED TCAS TRANCEVER IAW CRJ AMM TASKS 34-43-01-000-801 AND 34-43-01-400-801.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
